American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Emmanuel Moulay. Some properties of Lyapunov function sets. Proc. Amer. Math. Soc. 138 (2010) 4067-4073. MR 2679627.
Abstract, references, and article information   
View Article: PDF

[2] Bin Xie. The moment and almost surely exponential stability of stochastic heat equations. Proc. Amer. Math. Soc. 136 (2008) 3627-3634. MR 2415047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1